Healthypharm Paradon HTP Paracetamol / Propyphenazone / Caffeine 250/150/50 mg can be used for: - fever and pain with flu and colds; - headache; - toothache; - nerve pain; - spit; - muscle strain; - menstrual pain.
This medicine contains 250 mg paracetamol, 150 mg propyphenazone and 50 mg caffeine as active substances per tablet.
Read the entire package leaflet carefully before use. It contains important information about this medicine that you should use carefully to get a good result.
For more information about this medicine, you can always contact one of our drugstores. This medicine is not suitable for use by children.
|Directions for use||713/5000
Method of ingestion: take the tablets with plenty of water.
Recommended dosage: 1 to 2 tablets at a time, with a maximum of 6 per day. Make sure there is at least 4 hours between the intakes.
Do not use Healthypharm Paradon HTP if you are in the last 3 months of your pregnancy or if you have: severe heart failure or abnormal blood counts. Contact a doctor / pharmacist in case of: the use of other medicines or large amounts of alcohol, liver and kidney function disorders, stomach upset, epileptic disorders, blood count abnormalities and pregnancy (swan). For the full list and additional information, see the packa
|Composition||caffeine 50 mg paracetamol 250 mg propyphenazone 150 mg|
|Important information||Do not use Harmful in case of excessive alcohol consumption. Do not use longer than 14 days. Consult your doctor If there are pain complaints for more than two weeks or flu symptoms that have not improved for more than a week. Need pain medications for headaches three days a week or more. When using an NSAID and suffer from stomach or dark black stools.|
Shipping costs 9,15 (UK *)
14 days money back guarantee
Daily shipment to the UK